# SDR SWAA071592

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 64,970 hours, 60,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6548804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FLOORBEAM CORRODED AT BS 1016 UPPER SURFACE.  REPAIRED FLOORBEAM PER SRM.
